# SDR UALA2011050502213

- Difficulty date: May 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 84,091 hours, 10,141 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS VERY DIM SEAT ROWS 45-53 LEFTSIDE, DOOR 4 LEFT FWD EXIT SIGN, DOOR 4 LEFT GALLEY AREA LOWER SIDE WALL EEL. REPEAT PROBLEM FOR THIS GALLEY AREA ON THIS 84XX FLEET OF ACFT.  REPLACED TWO SIDEWALL EMERGENCY LAMPS. FOUND ONE LAMP SOAKED IN WATER SHORTING OUT THE REST OF THE CABIN SEATS ROWS 45-53.  DRIED AREA OF WATER.  RECONNECTED CONNECTOR. CHECKED NORMAL.
